# SDR EE4Y2023031017376

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION AT COOPESA MRO COORSION WAS REPORTED AT AFT CARGO COMPARTMENT STGR 42RH BETWEEN FR57-FR59 AND STGR43LH BETWEEN FR56-FR58 COOPESA ASSESSED THE DAMAGE AND COORDINATED A REPAIR WITH AIRBUS VIA TECH REQUEST DOSSIER # 810422127. AIRBUS ISSUED A REPAIR APPROVAL BY MEANS OF RDAF REF 81042127/004/2022#A AND BASED ON AIRBUS TD/81042127/008/2022# A INSTRUCTIONS. THE APPROVED REPAIR PROCEDURE IS CAPTURED IN COOPESA EO # COO-EO-2022-15280.
